Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is black pigmentation a side effect of Loprin DS?

HELLO DOCTOR, I AM HAVING AN INFECTIOUS ARTHRITIS AND I AM UNDER TREATMENT, TAKING AZITHROMYCIN FOR THE PAST one year (monthly 7 days course). If i had severe joint pains, the doctor has advised me to take Loprin DS (non-steroidal anti-inflammatory tablet). i am also under the treatment for my hair fall where i am taking follihair tablet (one dose/day) for the past 7 months along with minidoxil oil application on hair daily. so far after i started taking hair treatment, i didn t took Loprin DS at all. But the day before yesterday, as i had severe joint pain due to cold climate, i took lopin Ds along with follihair tablet. the next day morning, i am having a black pigmentation on my cheek. Is there any sideeffect of the tablet? How can treat it? Please give me suggestions.
Mon, 29 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi


All non-steroidal anti-inflammatory drugs can cause hyperpigmentation as a side effect.

Most of the time,once the offending drug has been stopped, fading of the lesions occur. The pigmentation may last a long between weeks and months.

Because many drugs that induce skin pigmentation also cause photosensitivity reactions, sun protection is usually recommended. Hence you may require a course of steroids and regular sunscreen use.


Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Azithromycin


Is black pigmentation a side effect of Loprin DS?

Hi All non-steroidal anti-inflammatory drugs can cause hyperpigmentation as a side effect. Most of the time,once the offending drug has been stopped, fading of the lesions occur. The pigmentation may last a long between weeks and months. Because many drugs that induce skin pigmentation also cause photosensitivity reactions, sun protection is usually recommended. Hence you may require a course of steroids and regular sunscreen use. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician